Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Jump to: Ď
Number of items: 1.


Ďuriš, Karol, Tan, Shih-Hau, Lai, Choi-Hong ORCID: 0000-0002-7558-6398 and Ševčovič, Daniel (2016) Comparison of analytical approximation formula and Newton's method for solving a class of nonlinear Black-Scholes parabolic equations. Computational Methods in Applied Mathematics, 16 (1). pp. 35-50. ISSN 1609-4840 (Print), 1609-9389 (Online) (doi:

This list was generated on Thu Mar 30 18:05:48 2023 UTC.